# SDR MASA2023013080018

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 18,384 hours, 10,788 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Card
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAILED - RTF, EMERGENCY DECLARED.  SPDA 2 SLOT 20 MOTOT DRIVE CARD R&R OPS CHECK GOOD
